Buckling of Beams Supported by Pasternak Foundation

by G. K. Narasimha Murthy, (A.M.ASCE), Asst. Civ. Engrg.; City of New York Dept. of Health, New York, NY,

Serial Information: Journal of the Engineering Mechanics Division, 1973, Vol. 99, Issue 3, Pg. 565-579

Document Type: Journal Paper


The buckling of continuously supported infinite beams resting on a Pasternak foundation is investigated. The buckling loads are determined when the beam rests on a two-dimensional foundation and also when the foundation extends beyond the width of the beam. The effect of the outside foundation is established by comparing the obtained buckling loads.

Subject Headings: Buckling | Beams | Foundations | Load factors

Services: Buy this book/Buy this article


Return to search